# SDR C2XA02CL005

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3198 THE CREW REPORTED A STRONG FUEL SMELL IN COCKPIT WHEN STARTING APU BOTH ON GROUND AND IN FLIGHT.  MAINTENANCE PERFORMED APU OPERATIONAL CHECKS AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
